# SDR SWIA201232220

- Difficulty date: November 18, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,274 hours, 38,171 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE LIGHT ON THE EMERGENCY FLOOR ILLUMINATION LIGHTING IS BURNED OUT.  (FLT 5312)  RELAMPED EMERGENCY LIGHTING.
